
Paracetamol + Phenylephrine + Caffeine + Diphenhydramine is a multi-symptom cold and flu relief medication. This anti-cold tablet, supplied by Therawin, is widely distributed as generic and branded medicine through PCD pharma franchises. We also custom-produce it for third-party pharma manufacturing. As a leading manufacturer of Paracetamol + Phenylephrine + Caffeine + Diphenhydramine tablets, all the formulations we manufacture comply with WHO-GMP standards.
Generic Name
Paracetamol 500 mg + Phenylephrine 5 mg + Caffeine 30 mg + Diphenhydramine 25mg
Pack
20 x 10 Blister
Description
The tablet contains four active ingredients that work simultaneously to relieve cold and flu symptoms. Paracetamol, an analgesic, reduces prostaglandin production, thereby relieving pain and fever. Phenylephrine, a decongestant, improves airflow in the nasal passages by reducing swelling in the nasal mucosa. Caffeine acts as a stimulant, boosting the analgesic effects of Paracetamol. Lastly, Diphenhydramine, an antihistamine, blocks histamine receptors to minimize symptoms like sneezing, a runny nose, and watery eyes.
Uses of the Paracetamol + Phenylephrine + Caffeine + Diphenhydramine tablet
Take this oral tablet without breaking or crushing it unless your doctor advises. Stay hydrated at all times. Avoid foods that contain caffeine, tea, or other cold drinks during the treatment, as the tablet is already caffeinated.
Instead of taking more doses of the tablet, you can boost relief in other ways. Inhaling warm, moist air might help loosen mucus, and applying vapor rubs to your chest and back can improve coughing and promote better sleep. Stay away from cold or icy foods for a while, instead you can take warm foods and fluids that help thin the mucus. One more thing that can help you recover faster is getting enough rest.
The Paracetamol + Phenylephrine + Caffeine + Diphenhydramine tablet is used to treat:
- Fever
- Nasal Congestion
- Runny Nose and Sneezing
- Allergic Conditions
Side effects of the Paracetamol + Phenylephrine + Caffeine + Diphenhydramine tablet
Taking a combined medicine of Paracetamol, Phenylephrine, Caffeine, and Diphenhydramine might induce sleepiness or drowsiness. Do not drive or operate machinery after taking the tablet. Take a break from your work and rest for at least an hour.
Severe symptoms associated with an anticold tablet, include:
- Tremors
- Blurred vision
- Not able to concentrate
- Impaired coordination
- Breathing difficulty
- Severe allergic symptoms
How to store the Paracetamol + Phenylephrine + Caffeine + Diphenhydramine tablet
Store this tablet in a dry, moisture-free place, like a drawer or cupboard. However, avoid keeping it near stoves, ovens in the kitchen, or on bathroom shelves. Make sure to store the tablet in its original container. If the medicine has expired, dispose of it properly.
Paracetamol + Phenylephrine + Caffeine + Diphenhydramine tablet manufacturer & supplier in India
As a GMP-certified manufacturer and supplier, the anticold drugs produced by Therawin meet WHO standards. We have been supplying this tablet for over 35 years across all states of India through our PCD franchises. Additionally, we custom formulate for third-party manufacturing of the Paracetamol + Phenylephrine + Caffeine + Diphenhydramine Anticold tablet.
This anticold medicine can be packaged using primary solutions such as blister packs, alu-alu packs, strip packs, and jars. We also offer custom packaging solutions tailored to client requests.
Need more details to start your franchise or get assistance with custom manufacturing of anticold drugs? Send us your query.